69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen, nausea, and other issues, struggling :(

8 REPLIES 8
Janey2
Member

Re: Tamoxifen, nausea, and other issues, struggling :(

Meri- very glad you have a plan and that you've been listened to xx
ann-m
Community Champion

Re: Tamoxifen, nausea, and other issues, struggling :(

So glad to hear you've got a plan, Meri. Best wishes with it all. 

ann x

Meri
Member

Re: Tamoxifen, nausea, and other issues, struggling :(

Hi everyone, I have been taken off Tamoxifen

 

It had caused bad thrush, aprently kills all good bacteria in lady parts according to chemist.

 

The radiologists not happy how poorly I am with that and nausea.

 

So after discussion wirh BCN told to stop and just heal, have radiotherapy, see oncologist in seven weeks to discuss altenatives.

 

Onwards! 🙂

Janey2
Member

Re: Tamoxifen, nausea, and other issues, struggling :(

Meri- I'm on exmestane (previously on Anastrazole), so can't comment on Tamoxifen. With both tablets I've taken them at night, so I sleep/slept through the worst of the nausea. As Sue says it does improve as time goes on. I did have bad indigestion also and was prescribed omeprazole, which really helped.
More than anything wishing you the best for radiotherapy. It sounds like you've had a rotten time of it. If you can get hold of your BC nurse tomorrow, tell them exactly what you've said here and ask for urgent support xx
Jill1998
Community Champion

Re: Tamoxifen, nausea, and other issues, struggling :(

Boots are usually better at obtaining different brands for you.I tried 3 other chemists first before the Boots pharmacist said he would ring round and try and obtain the brand I wanted and he has ordered it every 2 months since .
Meri
Member

Re: Tamoxifen, nausea, and other issues, struggling :(

Thanks Sue had awkful night,tried tablet after dinner, whole on instead of half and had bad flushes and nausea all night.

 

Emailing bcn to see if can see oncology re managing side effects or changing drug.

Sue C
Community Champion

Re: Tamoxifen, nausea, and other issues, struggling :(

Hi meri

Just wanted to acknowledge your post and say so sorry that you're having a bad time of it right now.

I'm on letrozole so I may not be that helpful but I'm sure some ladies will be along soon that can help.

To help with nausea, I take my tablet at night. Also the drugs do kick in about 6 weeks, but then settle down, so hopefully things will start to improve.

Don't worry about rads...they are very doable, and not as difficult as you might think. You may feel sleepy afterwards, but that's it. Drink plenty of fluid and use e45 cream everyday and you will be fine.

Sending a gentle hug xx

Meri
Member

Re: Tamoxifen, nausea, and other issues, struggling :(

I have already tried to get other brands of Tam chemist tried three different suppliers, they all only got RelonChem version.

 

Lloyds pharmacy the same.

 

 

Meri
Member

Tamoxifen, nausea, and other issues, struggling :(

Hi all

 

I am now nearly six weeks on Tamoxifen, trying load strategies to cope but its really hard.

 

The worst issue at moment is nausea, constant indegestion feeling, nausea comes in waves too at times and makes me heave. This getting worse each day.

 

I also have very sore tongue and down below. Tried thrush treatments but not helping.

 

For nausea I am using herbal teas, peppermint best, also chamomile tincture from herbalist, taking tablet after food, but nausea is almost constant. I got some anti nausea tablets, a few from Gp but they don't want to give me more and soonest appointment I can get is 30th June 😞  I can only take one a day, they can be taken six hourly but I dont have enough.

 

I start radiotherapy this Monday and feeling bit overwhelmed

 

I tried calling helpline but they closed 😞

 

I am so tired, tearful, sick and sore as have had infection in breast, lots antibiotics which I though were causing nausea but not on them now.

 

I want to keep on with drug but cannot cope like this.

 

Has anyone else had sore mouth and down below?

I note info on tablets says this can happen.

 

Anyone found others ways to deal with nausea, does it go away ?

 

Any help apreciated 🙂

 

Thankyou